# SDR IXXA0500054S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Corroded
- Location: Te Flap
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, INTERIM REPAIR FOUND ON LOWER SURFACE OF LT OUTBOARD FLAP STA XF 420.000.  REPAIR ACCOMPLISHED REMOVAL OF SKIN WITH THE INTERIM REPAIR ON IT.  FABRICATED NEW SKIN PLUS FINGER DOUBLER. BONDED FINGER DOUBLER ON SKIN.  CLEANED, TREATED AND PRIMED INNER FACE OF NEW SKIN PANEL.  INSTALLED NEW SKIN PANEL PER DOUGLAS STRUCTURAL REPAIR MANUAL.
